Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

IV. Translations in 2016

Mathematics

Bobkov, Prof. Dr. Sergey Germanovich

University of Minnesota, United States of America
Field of research: Analysis
Host: Prof. Dr. Alexander Grigor'yan Universität Bielefeld
  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Second order concentration on the sphere. In: Communications in Comtemporary Mathematics. 2016, [Concentration of measure phenomenon, logarithmic Sobolev inequalities].

  • Sergey Bobkov, James Melbourne: Hyperbolic measures on infinite dimensional spaces. In: Probability Surveys. 13, 2016, p. 57 - 88 [Hyperbolic (convex) measures, dimension, localization, dilation of sets].

  • Sergey Bobkov: Closeness of probability distributions in terms of Fourier-Stieltjes transforms. In: Uspekhi Matemat. Nauk. 71, 2016, p. 37 - 98 [Probability metrics, smoothing inequalities].

  • Sergey Bobkov: Closeness of probability distributions in terms of Fourier-Stieltjes transforms. In: Russian Math. Surveys. 71, 2016, p. 1021 - 1079 Original author: Sergey Bobkov (English) [Probability metrics, smoothing inequalities].

  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Regularized distributions and entropic stability of Cramer's characterization of the normal law. In: Stochastic Processes and their Applications. 126, 2016, p. 3865 - 3887 [Cramer's theorem, Normal characterization, Stability problems].

  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Stability of Cramer's characterization of normal laws in information distances. In: High dimensional probability VII: The Cargese Volume. Progress in Probability. (Ed. Christian Houdre, David Mason, Patricia Reynaud-Bouret, Jan Rosinski) Birkhauser, Springer, 2016, p. 3 - 35 [Characterization of normal laws, Cramer's theorem, Stability problems].

Tran Nhan Tam, Dr. Quyen

Da Nang University of Education, Vietnam
Field of research: Applied mathematics
Host: Prof. Dr. Michael Hinze Universität Hamburg
  • [3] Tran Nhan Tam Quyen: Variational method for multiple parameter identification in elliptic partial differential equations. In: (Submitted). 2016, p. 1 - 22.

  • [2] Michael Hinze and Tran Nhan Tam Quyen: Matrix coefficient identification in an elliptic equation with the convex energy functional method . In: Inverse Problems. 8, 2016, p. 1 - 29.